# SDR USAA2013052100003

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 17,262 hours, 2,262 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Smoke
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY RT ESPRESSO MAKER SMOKING.  MX R & R MID GALLEY RT ESPRESSO MAKER.
